Abstract:
Necessary and sufficient conditions are established for the space of smooth compactly-supported differential forms to be dense, with respect to the $L_p$-norm, in the spaces of closed and exact differential forms on Riemannian manifolds with curved cylindrical ends.
Citation:
V. I. Kuz'minov, I. A. Shvedov, “On compactly-supported approximation of closed differential forms on Riemannian manifolds of special type”, Sibirsk. Mat. Zh., 34:3 (1993), 102–117; Siberian Math. J., 34:3 (1993), 486–499
\Bibitem{KuzShv93}
\by V.~I.~Kuz'minov, I.~A.~Shvedov
\paper On compactly-supported approximation of closed differential forms on Riemannian manifolds of special type
\jour Sibirsk. Mat. Zh.
\yr 1993
\vol 34
\issue 3
\pages 102--117
\mathnet{http://mi.mathnet.ru/smj1657}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1241173}
\zmath{https://zbmath.org/?q=an:0812.46022}
\transl
\jour Siberian Math. J.
\yr 1993
\vol 34
\issue 3
\pages 486--499
\crossref{https://doi.org/10.1007/BF00971224}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1993LR86400010}
Linking options:
https://www.mathnet.ru/eng/smj1657
https://www.mathnet.ru/eng/smj/v34/i3/p102
This publication is cited in the following 1 articles:
Ya. A. Kopylov, “Orlicz spaces of differential forms on Riemannian manifolds: duality and cohomology”, Probl. anal. Issues Anal., 6(24):2 (2017), 57–80